# SDR CALA2021090101470

- Difficulty date: August 31, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 85,332 hours, 33,453 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Lanyard
- Condition: Failed
- Location: Oxygen Box
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

PASSENGER OXYGEN AUTO CONTROL SYSTEM INOP - OXYGEN MASKS IN ROW 32FAILED TO AUTODEPLOY SEAT ROW 32DEF MASK DEPLOYED,LANYARD FAILED BEFORE FIRING PIN WA S ACTIVATED
